Turkeys 3 months and began a case. I feed them with mixed fodder and sometimes sprinkle wheat, corn, barley and oats. Walking on the street, grabbing grass, separately ditch nettles. Solder Metronidozol. Some diarrhea, 2 died, liver dark green color. Began to give sour milk. Appetite appeared, the feather began to look better. And this morning I come in - one is lying and again my asses are dirty, diarrhea in some. Maybe from Metronidosal? Do they have cirrhosis of the liver? To score early, they are still small. What to do? (Irina)
What's the matter?
Hello. Determining exactly what happened to your birds is quite difficult. Diarrhea, poor appetite, lethargy and ruffled feathers - a sign of many diseases. The reasons for the color of the livers in green are also quite a few. For example, it could be a mechanical injury that caused a rupture of the spleen or some kind of disease caused by parasitic microorganisms.
I can also suggest poisoning. It is possible that some poisonous herbs in small quantities or low-quality grain, for example, fodder, get into the feed. I recommend to urgently seek help from a local veterinarian. Let him examine the bird and take tests for laboratory tests. Only in this way you will find out what your turkeys are exactly sick with and will be able to apply effective treatment.
About the drug
Your assumptions about diarrhea may be correct. Metronidazole can actually cause diarrhea in poultry. The cottage of this medicine in your case seems to be correct, but again, it is not clear what the birds are sick. Therefore, only the inspection of the bird on the spot can clarify the situation.